Facebook Pixel
EmpowHER Guest

my last pd started aug 2nd ended the 7th. on aug 29th o had unprotected sex and immediately after I took plan b pill... I have the cramps I normally would as if my pd had started but it hasn't yet... help?

By Anonymous September 4, 2014 - 9:30pm
Rate This

I'm scared I could be pregnant. I've never taken the plan b pill but had to on the 29th. My pd as of now is 2 days late. I have the cramps as of I'm on my pd but not bleeding... help please

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question! 

Plan B can interrupt the menstrual cycle for many women. You did not have sex when most women are ovulating, which in your case would be mid month so you likely weren't in your fertile period. However, there are no guarantees you didn't get pregnant.

I would say Plan B is the culprit here. So your cycle may be off for the next month. You can take a pregnancy test to confirm you aren't pregnant too, although it will most likely be a negative.



September 5, 2014 - 4:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!